IJPAM: Volume 94, No. 4 (2014)
OF STOCHASTIC SYSTEMS WITH INTERVAL
Department of Mathematics and Statistics
Chiangmai, 50290, THAILAND
Abstract. This paper is concerned with mean square exponential stability of stochastic systems with interval time-varying delays. The time delay is any continuous function belonging to a given interval. By constructing a suitable augmented Lyapunov-Krasovskii functional combined with Leibniz-Newton's formula, new delay-dependent sufficient conditions for the mean square exponential stability of the stochastic systems are first established in terms of LMIs.
Received: January 27, 2014
AMS Subject Classification: 15A09, 52A10, 74M05, 93D05
Key Words and Phrases: mean square exponential stability, stochastic systems, interval delay, Lyapunov function, linear matrix inequalities
Download paper from here.
DOI: 10.12732/ijpam.v94i4.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 489 - 499
This work is licensed under the Creative Commons Attribution International License (CC BY).